# SDR UIEA2016071300580

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,766 hours, 17,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AFT OVERWING EXTERIOR EMERGENCY LIGHT, AFT BULB IS INOPERATIVE.  RELAMPED, TEST OK IAW AMM 33-51-16/201.
